How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr.Saurabh Joshi Your Own Question

Dr.Saurabh Joshi
Dr.Saurabh Joshi, Doctor
Category: Health
Satisfied Customers: 4665
Experience:  Physician,Neuro and Vascular Interventional Radiologist
8591189
Type Your Health Question Here...
Dr.Saurabh Joshi is online now
A new question is answered every 9 seconds

Leg Pain, Serious left leg pain. It has been 4 days since

Customer Question

Leg Pain, Serious left leg pain. It has been 4 days since I took Levitra. Any advice?
Submitted: 5 years ago.
Category: Health
Expert:  Dr.Saurabh Joshi replied 5 years ago.
Hello,

Have you had a fall / got injured ?

Does this pain increase on exercise / walking ?

Do you notice any change in color of the skin over your legs ?

Do you Diabetes / Heart disease ?

Do you have any other symptoms ?

Regards,

Dr.Joshi
Customer: replied 5 years ago.
I have Diabetes type 2. No recent injury to leg. No skin discoloration. The pain seems deep inside left leg from pelvis to knee and less pain from knee to ankle.
Expert:  Dr.Saurabh Joshi replied 5 years ago.
Hello,

This can be from a nerve compression, like that of Sciatica.

This is often from a Lumb-Sacral Spondylosis that compresses on the exiting nerve toots as they come out of the spinal cord, and thus the pain in areas supplied by the nerve.

This can also be vascular, due to reduced blood supply to the affected areas that is common in a Diabetic Vasculopathy.

This can also be muscle spasms but that would be more generalized.

I would advise you to see a doctor and have an X ray of your Lumbo Sacral Spine, if a degeneration is noticed then an MRI would be needed to confirm nerve root compression.

I would also have a doctor feel the pulse on your legs to look for blood flow.

Kind Regards,

Dr.Joshi XXXXX click *** ACCEPT *** if you are satisfied, otherwise I do not get paid for my work and JustAnswer holds your Deposit.
Dr.Saurabh Joshi, Doctor
Category: Health
Satisfied Customers: 4665
Experience: Physician,Neuro and Vascular Interventional Radiologist
Dr.Saurabh Joshi and 4 other Health Specialists are ready to help you
Customer: replied 5 years ago.
I have had this reaction to both Cialis and Levitra. I last took Levtra 4 days ago. The left leg has been hurting for 3 of thje last days. My doctor took me off Cialis for a similar problem.
Customer: replied 5 years ago.
Please alert me if this a serious symptom requiring ER immediate attention.
Expert:  Dr.Saurabh Joshi replied 5 years ago.
Hello,

Please check if you notice any swelling / redness / dark skin over your legs then this will indicate a reduced blood supply that is causing your pains and would need immediate attention.

You can press the nails of your toes to look for the time it takes for then to become pink after removing pressure.

The normal pink color should return immediately after you release the pressure over the nail bed.

If this takes time to come back or remains pale for a long time then this is a Vascular Insufficiency and you should see a doctor in the ER.

Kind Regards,

Dr.Joshi

Dr.Saurabh Joshi, Doctor
Category: Health
Satisfied Customers: 4665
Experience: Physician,Neuro and Vascular Interventional Radiologist
Dr.Saurabh Joshi and 4 other Health Specialists are ready to help you
Customer: replied 5 years ago.
Is this condition sounding like it is serious to a diabetic (type 2) CONDITION AS WELL? AND IT DOES SEEM TO HAVE ITS ORIGIN WITH THE DRUGS PRESRIBED BOTH CIALIS OR SEPERATELY LEVITRA. . Thia haS BEEN MY EXPERIENCE. My last A1C was 6.0 for the 3 month measure of stability.
Expert:  Dr.Saurabh Joshi replied 5 years ago.
Hello,

This can be a reaction to Levitra, Levitra is known to cause myalgia, that is muscular pain.

If your legs are otherwise normal, nail beds appear pink, then this is a myalgia, that is muscle pain associated with the Levitra.

If you notice any of the signs that I have mentioned in my previous replies, then this would need immediate attention.

Otherwise, this should pass off as the drug levels in your body decrease over time.

Kind Regards,

Dr.Joshi

JustAnswer in the News:

 
 
 
Ask-a-doc Web sites: If you've got a quick question, you can try to get an answer from sites that say they have various specialists on hand to give quick answers... Justanswer.com.
JustAnswer.com...has seen a spike since October in legal questions from readers about layoffs, unemployment and severance.
Web sites like justanswer.com/legal
...leave nothing to chance.
Traffic on JustAnswer rose 14 percent...and had nearly 400,000 page views in 30 days...inquiries related to stress, high blood pressure, drinking and heart pain jumped 33 percent.
Tory Johnson, GMA Workplace Contributor, discusses work-from-home jobs, such as JustAnswer in which verified Experts answer people’s questions.
I will tell you that...the things you have to go through to be an Expert are quite rigorous.
 
 
 

What Customers are Saying:

 
 
 
  • I can go as far as to say it could have resulted in saving my sons life and our entire family now knows what bipolar is and how to assist and understand my most wonderful son, brother and friend to all who loves him dearly. Thank you very much Corrie Moll Pretoria, South Africa
< Last | Next >
  • I can go as far as to say it could have resulted in saving my sons life and our entire family now knows what bipolar is and how to assist and understand my most wonderful son, brother and friend to all who loves him dearly. Thank you very much Corrie Moll Pretoria, South Africa
  • I thank-you so much! It really helped to have this information and confirmation. We will watch her carefully and get her in for the examination and US right away if things do not improve. God bless you as well! Claudia Albuquerque, NM
  • Outstanding response time less than 6 minutes. Answered the question professionally and with a great deal of compassion. Kevin Beaverton, OR
  • Suggested diagnosis was what I hoped and will take this info to my doctor's appointment next week.
    I feel better already! Thank you.
    Elanor Tracy, CA
  • Thank you to the Physician who answered my question today. The answer was far more informative than what I got from the Physicians I saw in person for my problem. Julie Lockesburg, AR
  • You have been more help than you know. I seriously don't know what my sisters situation would be today if you had not gone above and beyond just answering my questions. John and Stefanie Tucson, AZ
  • I have been dealing with an extremely serious health crisis for over three years, and one your physicians asked me more questions, gave me more answers and encouragement than a dozen different doctors who have been treating me!! Janet V Phoenix, AZ
 
 
 

Meet The Experts:

 
 
 
  • Nurse Milli, RN

    Nurse (RN)

    Satisfied Customers:

    4043
    20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
< Last | Next >
  • http://ww2.justanswer.com/uploads/NU/nursescare4u/2013-3-31_03429_JApic.64x64.jpg Nurse Milli, RN's Avatar

    Nurse Milli, RN

    Nurse (RN)

    Satisfied Customers:

    4043
    20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
  • http://ww2.justanswer.com/uploads/agketch/2008-7-14_184046_drketchresized.jpg Dr. Ketch's Avatar

    Dr. Ketch

    Doctor

    Satisfied Customers:

    102
    Medical Degree, Former Assistant Professor at School of Medicine at Yale University
  • http://ww2.justanswer.com/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor (MD)

    Satisfied Customers:

    5622
    Emergency Medicine and Family Practice for over 26 years
  • http://ww2.justanswer.com/uploads/drphophalia/2007-08-23_095626_dr._arun_phophalia.jpg Dr. Arun Phophalia's Avatar

    Dr. Arun Phophalia

    Doctor (MD)

    Satisfied Customers:

    17025
    MBBS, MS (General Surgery), Fellowship in Sports Medicine
  • http://ww2.justanswer.com/uploads/VA/VANP/2012-6-6_235535_Skye2.64x64.jpg A. Schuyler, NP's Avatar

    A. Schuyler, NP

    Nurse Practitioner

    Satisfied Customers:

    12170
    Board Certified NP, MS, RN. Private practice & hospitalist
  • http://ww2.justanswer.com/uploads/TA/tazechip/2012-6-7_135230_drpic.64x64.png Dr. Chip's Avatar

    Dr. Chip

    Doctor (MD)

    Satisfied Customers:

    10029
    Over 20 yrs of Family Practice
  • http://ww2.justanswer.com/uploads/neurosurg/2009-10-06_120923_profile.jpg Dr. Mark's Avatar

    Dr. Mark

    Doctor (MD)

    Satisfied Customers:

    6234
    U.S. Physician/Surgeon in Neurosurgery